Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Denver/Boulder, CO

June 6, 2012Douglas County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2012, 7:56 PM MDT for Douglas County, Colorado. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 7:56 PM MDT (01:56 UTC)
Expired
Jun 6, 2012, 8:45 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

County Douglas County, CO

The radar

The Denver radar (KFTG), 40 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:24 PM MDTHAIL 13 Ssw Castle Pines, CO
Jun 6, 8:29 PM MDTHAIL 0.5Ese Castle Pines, COHAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES. HEAVY RAIN AND MINOR STREET FLOODING
Jun 6, 8:30 PM MDTHAIL 1.753 W The Pinery, CO
Jun 6, 8:54 PM MDTHAIL 11 W The Pinery, CONICKEL TO QUARTER SIZED HAIL COVERED THE GROUND TO A DEPTH OF SEVERAL INCHES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:01 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2447 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS55 KBOU 070156
SVRBOU
COC035-070245-
/O.NEW.KBOU.SV.W.0034.120607T0156Z-120607T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
756 PM MDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO

* UNTIL 845 PM MDT

* AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  HEN EGG SIZE...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS        
  STORM WAS LOCATED NEAR CASTLE ROCK...OR 23 MILES SOUTH OF         
  DENVER...AND WAS NEARLY STATIONARY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CASTLE
  PINES...THE PINERY...PARKER...CASTLE ROCK AND BEVERLY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3956 10468 3947 10466 3933 10490 3946 10495
TIME...MOT...LOC 0156Z 224DEG 9KT 3941 10486
WIND...HAIL 60MPH 2.00IN

$$
2 follow-up statements
231 
WWUS55 KBOU 070202
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
802 PM MDT WED JUN 6 2012

COC035-070245-
/O.CON.KBOU.SV.W.0034.000000T0000Z-120607T0245Z/
DOUGLAS CO-
802 PM MDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHEASTERN DOUGLAS COUNTY...

AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM
WAS LOCATED 2 MILES NORTH OF CASTLE ROCK...OR 23 MILES SOUTH OF 
DENVER...AND WAS NEARLY STATIONARY.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASTLE PINES...THE PINERY...PARKER...CASTLE ROCK AND BEVERLY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3956 10468 3947 10466 3933 10490 3946 10495
TIME...MOT...LOC 0201Z 224DEG 9KT 3942 10485
WIND...HAIL 60MPH 2.75IN

$$
954 
WWUS55 KBOU 070217
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
817 PM MDT WED JUN 6 2012

COC035-070245-
/O.CON.KBOU.SV.W.0034.000000T0000Z-120607T0245Z/
DOUGLAS CO-
817 PM MDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHEASTERN DOUGLAS COUNTY...

AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DANGEROUS AND EXTREMELY
DESTRUCTIVE HAIL UP TO THREE INCHES IN DIAMETER...AND DAMAGING WINDS
UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF 
BEVERLY HILLS...OR 22 MILES SOUTH OF DENVER...AND WAS NEARLY STATIONARY.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASTLE PINES...THE PINERY...PARKER...CASTLE ROCK AND BEVERLY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3956 10468 3947 10466 3933 10490 3946 10495
TIME...MOT...LOC 0216Z 224DEG 9KT 3945 10480
WIND...HAIL 60MPH 3.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:14 PM MDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jun 6, 3:14 PM MDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
314 PM MDT WED JUN 6 2012

.SHORT TERM...SEVERE WEATHER STILL LOOKS ON TRACK WITH WELL
DEFINED BOUNDARY ON RADAR AND SITUATED FROM SOUTHERN DOUGLAS
COUNTY AND EXTENDED NORTHEAST THROUGH FAR SOUTHEAST WELD COUNTY.
AHEAD OF THE BOUNDARY...SURFACE WINDS FROM THE SOUTHEAST AT
20-30KT WITH DEWPOINTS IN THE LOWER 50S. THIS BOUNDARY WILL
PROVIDE THE CONVERGENCE AND NECESSARY SPARK FOR STORM IGNITION BY
MID AFTERNOON. SURFACED BASED CAPES WILL BE IN THE 1000-2000J/KG
AND CERTAINLY AMPLE SHEAR FOR SEVERED STORMS OVER THE NORTHEAST
PLAINS THROUGH THIS EVENING. LATEST ACARS AND 19Z DEN SOUNDING
SHOWS STILL A DECENT CAP AT 700MB. STILL WITH A FEW MORE DEGREES
WARMING NEEDED TO BREAK CAP INTERACTIVE SOUNDING SHOWS 1600J/KG
WITH A 85/45 PARCEL. THERE WILL BE A WEAK WAVE WHICH WILL BRUSH
NORTHERN COLORADO TONIGHT AND KEEP SOME OF THE CONVECTION GOING
WELL PAST MIDNIGHT. THERE IS STILL SOME LINGERING LOW LEVEL
MOISTURE SO THERE IS SOME FOG POTENTIAL AND ALREADY COVERED IN
GRIDS.

FOR THURSDAY...ANOTHER DAY FOR THE POTENTIAL FOR SEVERE WEATHER
BUT COOLER LOW LEVELS AND HIGHER STABILITY MAY KEEP STORMS AT BAY
UNTIL AT LEAST AFTERNOON. IF STORMS GET GOING THEN CERTAINLY
STORMS COULD BECOME SEVERE WITH SURFACE BASED CAPES AGAIN AROUND
2000J/KG AND SUFFICIENT SHEAR.

.LONG TERM...NO CHANGE IN FORECAST REASONING OVER THE NEXT WEEK.
MODELS CONTINUE SHOWING VERY WARM TEMPERATURES FOR THE FIRST HALF
OF THE WEEKEND AND THEN A DRY...COOL FRONT MOVING ACROSS THE
REGION SUNDAY. COOL TEMPERATURES BEHIND THE FRONT WILL CONTINUE
THROUGH MONDAY WITH GRADUAL WARMING AFTER THAT. POPS WILL BE LOW
ON FRIDAY AND SATURDAY AS DRY SOUTHWESTERLY FLOW ALOFT DOMINATES
THE WEATHER PICTURE. 700 MB TEMPERATURES WILL ALSO WARM TO MORE
THAN +15C FOR BOTH DAYS. MOST CONVECTION SHOULD BE CAPPED BY THE
WARM TEMPERATURES AT MID-LEVELS. THE COLD FRONT DROPPING OVER THE
REGION ON SUNDAY WILL BE ASSOCIATED WITH AN UPPER TROUGH MOVING
OVER THE NORTHERN ROCKYS. MOISTURE WITH THE TROUGH IS FORECAST TO
BE CONFINED TO MONTANA AND NORTHERN WYOMING. RELATIVE HUMIDITIES
WITH THE INITIAL FRONT WILL BE LOW AS IT MOVES OVER NORTHERN
COLORADO. THE FRONTAL BOUNDARY WILL MOISTEN SUNDAY NIGHT AND
MONDAY AFTER THE FRONT MOVES EAST OF OUR AREA. FOR THE FIRST PART
OF NEXT WEEK WE THEN RETURN TO ZONAL FLOW ALOFT AND SOUTHERLY FLOW
AT LOW LEVELS WHICH WILL EVENTUALLY BRING MOISTURE AND INSTABILITY
BACK TO NORTHEAST COLORADO. FOR NOW WILL JUST STICK WITH THE
TYPICAL SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS.

&&

.AVIATION...THE SURFACE BOUNDARY IS NOW MOVING BACK TO THE
NORTHWEST AND DEPENDING AND CURRENT TIMING WOULD BRING THE
BOUNDARY BACK INTO DIA BETWEEN 22-23Z. MOSTLY LIKELY CONVECTION
WOULD START BEFORE 22Z SO BEST STORMS WILL BE JUST EAST OF AN APA
TO DEN LINE. CERTAINLY OUTFLOW AND REDEVELOPMENT WILL BRING
SCATTERED THUNDERSTORMS TO ALL TERMINALS THROUGH THE EVENING.
LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY THE STRONGEST STORMS.
ILS APPROACHES POSSIBLE WITH THUNDERSTORMS SURROUNDING THE AREA.
LEFT IN THE VCFG FOR DEN AND BJC AS POTENTIAL IS THERE BUT
LINGERING CLOUDS AND SE WINDS MAY KEEP IT OUT. AIRMASS IS INITIALLY
MORE STABLE ON THURSDAY SO STORMS MAY BE LATER IN FORMING.

&&

.HYDROLOGY...STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND
CERTAINLY POTENTIAL FOR HEAVY RAIN WITH UP TO AN INCH RAINFALL IN
LESS THAN AN HOUR. STORM MOTIONS WILL BE FROM THE SOUTHWEST TO
NORTHEAST AROUND 10-15KT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM....DANKERS
AVIATION...ENTREKIN
Hazardous weather outlook, Jun 6, 11:00 AM MDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1100 AM MDT WED JUN 6 2012

COZ030>051-071700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1100 AM MDT WED JUN 6 2012

...SEVERE STORMS POSSIBLE AFTER 2 PM OVER THE NORTHEAST PLAINS OF COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BETWEEN 2 AND 3 PM OVER THE
NORTHEAST PLAINS OF COLORADO WITH THE INITIAL STORM DEVELOPMENT
EXPECTED ALONG AND EAST OF LINE FROM ELBERT TO FORT MORGAN TO
STERLING. THE STRONGEST STORMS WILL BE ALONG THIS LINE AND THEN
EXPAND OVER THE REMAINDER OF THE PLAINS THROUGH THE EARLY EVENING.
THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2
INCHES IN DIAMETER ALONG WITH DAMAGING WINDS TO 70 MPH. THERE IS
ALSO A THREAT OF ISOLATED TORNADOES ALONG THE BOUNDARY AS STORMS
BEGIN TO FIRE. THUNDERSTORMS WILL BE A BIT LATER AND NOT AS
NUMEROUS FURTHER WEST ACROSS THE URBAN CORRIDOR...BUT THESE STORMS
ALSO HAVE THE POTENTIAL TO BECOME SEVERE.

FURTHER WEST IN THE MOUNTAINS AND ESPECIALLY WEST OF THE
CONTINENTAL DIVIDE...A DRIER AIR MASS IS IN PLACE SO LITTLE OR NO
ACTIVITY IS EXPECTED. EXPECT MAINLY GUSTY WINDS WITH THE ISOLATED
SHOWERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IT WILL BE A LITTLE COOLER ON THURSDAY BUT ENOUGH MOISTURE WILL
REMAIN TO PRODUCE ANOTHER ROUND OF AFTERNOON AND EVENING
THUNDERSTORMS FROM THE FRONT RANGE EASTWARD. SEVERE THUNDERSTORMS
WILL ONCE AGAIN BE POSSIBLE OVER THE NORTHEAST PLAINS. WARMER AND
DRIER CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY...WITH AN
INCREASING WESTERLY FLOW ALOFT OVERHEAD. IT WILL BE BREEZY...HOT
AND DRY ON SATURDAY AHEAD OF AN APPROACHING COLD FRONT. THE FIRE
DANGER WILL INCREASE ESPECIALLY OVER THE FOOTHILLS AND THE PALMER
DIVIDE. IT WILL BE COOLER SUNDAY THROUGH TUESDAY WITH A SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM THIS AFTERNOON
AND EVENING OVER THE NORTHEAST PLAINS. THE MAJORITY OF THE SEVERE
STORMS ARE EXPECTED EAST OF THE DENVER AREA.

SWE/TCD

In the hours before

Local storm report, Jun 6, 5:37 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
537 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 W BRIGGSDALE          40.63N 104.38W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 6, 6:02 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             8 SW KEOTA              40.62N 104.18W
06/06/2012  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0528 PM     HAIL             3 W BRIGGSDALE          40.63N 104.38W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0600 PM     HAIL             12 W KEOTA              40.70N 104.30W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 6, 6:11 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
611 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             8 SW KEOTA              40.62N 104.18W
06/06/2012  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0528 PM     HAIL             3 W BRIGGSDALE          40.63N 104.38W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0600 PM     HAIL             12 W KEOTA              40.70N 104.30W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             8 WNW KEOTA             40.75N 104.22W
06/06/2012  M0.75 INCH       WELD               CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 6, 7:10 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
710 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             8 SW KEOTA              40.62N 104.18W
06/06/2012  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0505 PM     TORNADO          N DENVER INTL AIRPORT   39.87N 104.67W
06/06/2012                   DENVER             CO   TRAINED SPOTTER

            SMALL LANDSPOUT JUST NORTH OF DENVER INTERNATIONAL
            AIRPORT

0528 PM     HAIL             3 W BRIGGSDALE          40.63N 104.38W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0600 PM     HAIL             12 W KEOTA              40.70N 104.30W
06/06/2012  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0605 PM     HAIL             8 WNW KEOTA             40.75N 104.22W
06/06/2012  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0638 PM     TORNADO          GROVER                  40.87N 104.23W
06/06/2012                   WELD               CO   TRAINED SPOTTER

            TORNADO RIPPED OUT SMALL TREE AND THREW IT 20 FEET

0640 PM     HAIL             5 SSW ARAPAHOE PARK     39.57N 104.71W
06/06/2012  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0645 PM     HAIL             5 NE PARKER             39.57N 104.71W
06/06/2012  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0700 PM     HAIL             PARKER                  39.51N 104.76W
06/06/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0705 PM     HAIL             THE PINERY              39.46N 104.73W
06/06/2012  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:12 PM MDTSevere Thunderstorm WarningBOUWeld48 min
Jun 6, 6:21 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Douglas, Elbert54 min
Jun 6, 6:30 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert90 min
Jun 6, 6:35 PM MDTTornado WarningBOUAdams, Arapahoe, Douglas, Elbert40 min
Jun 6, 7:07 PM MDTTornado WarningBOUDouglas, Elbert38 min
Jun 6, 7:16 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr
Jun 6, 7:16 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert44 min
Jun 6, 7:25 PM MDTSevere Thunderstorm WarningBOUAdams, Weld35 min
Jun 6, 7:42 PM MDTTornado WarningBOUDouglas, Elbert33 min
Jun 6, 7:43 PM MDTSevere Thunderstorm WarningBOUWeld47 min
Jun 6, 7:44 PM MDTTornado WarningBOUArapahoe31 min
Jun 6, 8:05 PM MDTTornado WarningBOUDouglas25 min
Jun 6, 8:13 PM MDTAreal Flood AdvisoryBOUDouglas92 min
Jun 6, 8:30 PM MDTTornado WarningBOUDouglas, Elbert30 min
Jun 6, 8:37 PM MDTFlash Flood WarningBOUDouglas3 hr
Jun 6, 8:38 PM MDTSevere Thunderstorm WarningBOUAdams, Denver52 min
Jun 6, 9:00 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert45 min
Jun 6, 9:39 PM MDTSevere Thunderstorm WarningBOUDouglas51 min
Jun 6, 9:53 PM MDTFlash Flood WarningBOULarimer82 min
Jun 6, 10:25 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr
Jun 6, 10:28 PM MDTSevere Thunderstorm WarningBOUDouglas32 min
Jun 6, 11:02 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas43 min
Jun 6, 11:30 PM MDTFlash Flood WarningBOUDouglas3 hr
Jun 6, 11:34 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson41 min
Jun 6, 11:50 PM MDTTornado WarningBOUDenver, Jefferson25 min
Jun 7, 12:16 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson44 min
Jun 7, 12:30 AM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Jefferson90 min
Jun 7, 12:52 AM MDTFlash Flood WarningBOUArapahoe, Denver, Jefferson3 hr
Jun 7, 12:56 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas33 min
Jun 7, 1:39 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Denver, Douglas, Elbert, Jefferson7 hr
Jun 7, 8:43 AM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver4 hr
Jun 7, 10:47 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Broomfield, Denver, Douglas, Elbert13 hr
Jun 7, 4:22 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld53 min
Jun 7, 4:25 PM MDTFire Weather WatchBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Larimer and 2 more23 hr
Jun 7, 4:51 PM MDTSevere Thunderstorm WarningBOUArapahoe39 min
Jun 7, 5:06 PM MDTTornado WarningBOUArapahoe24 min
Jun 7, 5:09 PM MDTSevere Thunderstorm WarningBOUMorgan51 min
Jun 7, 5:28 PM MDTTornado WarningBOUArapahoe, Elbert32 min
Jun 7, 5:49 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington, Weld41 min
Jun 7, 5:54 PM MDTTornado WarningBOUElbert36 min
Jun 7, 5:59 PM MDTSevere Thunderstorm WarningBOUArapahoe31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.